Alert archive / Michigan / Flash Flood Warnings in 2017

Flash Flood Warning 1, NWS Detroit, MI

June 23, 2017Bay County, Midland County, Michigan

NWS Detroit, MI issued this flash flood warning at Jun 23, 2017, 12:01 AM EDT for Bay County, Midland County, Michigan. It was in force for 3 hr. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 23, 2017, 12:01 AM EDT (04:01 UTC)
Expired
Jun 23, 2017, 3:00 AM EDT
In force
3 hr
Issued by
NWS Detroit, MI
Area
Storm-based polygon
Flood severity
None

Counties Bay County, MI, Midland County, MI

The radar

The Detroit radar (KDTX), 126 km from the middle of the area, began a volume at 04:02 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 23, 12:20 AM EDTHEAVY RAIN 3.92Oil City, MITOTAL RAINFALL SINCE 900 PM

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Detroit, MI (KDTX), launched 00:00Z, 4.0 hours before the alert went out and 125 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Detroit, MI at 00:00Z on 2017-06-23Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1203 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Detroit, MI at 00:00Z on 2017-06-23The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 64 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1203 J/kg
Mixed-layer CIN
-13 J/kg
Mixed-layer LCL
1227 m above ground
0-6 km bulk shear
27 kt
0-1 km storm-relative helicity
64 m²/s²
0-3 km storm-relative helicity
43 m²/s²
Significant tornado parameter
0.2
Supercell composite
2.2

Open this sounding in Storm Lab

The text

As transmitted.

305 
WGUS53 KDTX 230401
FFWDTX
MIC017-111-230700-
/O.NEW.KDTX.FF.W.0001.170623T0401Z-170623T0700Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Detroit/Pontiac MI
1201 AM EDT FRI JUN 23 2017

The National Weather Service in Detroit/Pontiac has issued a

* Flash Flood Warning for...
  Southern Bay County in southeastern Michigan...
  Midland County in southeastern Michigan...

* Until 300 AM EDT

* At 1200 AM EDT, Doppler radar indicated thunderstorms producing 
  heavy rain across the warned area. Two to three inches of rain has 
  already falling across portions of Midland County, with storms 
  expected to continue producing heavy rain as they move east 
  towards portions of Bay County. Flash flooding is expected to 
  begin shortly.

* Some locations that will experience flooding include...
  Midland, Auburn, Pinconning, Coleman, Sanford, Kawkawlin, Oil City,
  Pleasant Valley, Linwood, Hope, Crump, Willard, Averill,
  Gordonville, Bombay, Bay City State Recreation Area and North
  Bradley.

Additional rainfall amounts of one to two inches are possible in the 
warned area.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.

Be especially cautious at night when it is harder to recognize the
dangers of flooding.

&&

LAT...LON 4376 8460 4387 8392 4378 8390 4373 8390
      4369 8388 4364 8380 4349 8461

$$

Orow
1 follow-up statement
177 
WGUS73 KDTX 230556
FFSDTX

Flash Flood Statement
National Weather Service Detroit/Pontiac MI
156 AM EDT FRI JUN 23 2017

MIC017-111-230700-
/O.CON.KDTX.FF.W.0001.000000T0000Z-170623T0700Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Bay MI-Midland MI-
156 AM EDT FRI JUN 23 2017

...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 300 AM EDT FOR
SOUTHERN BAY AND MIDLAND COUNTIES...

At 153 AM EDT, Doppler radar indicated thunderstorms producing heavy 
rain across the warned area. Radar and spotter reports indicate that 
between 3 and 4 inches of rain have fallen across the warned area, 
with localized amounts in excess of 5 inches. Law enforcement has 
also reported that many roads were flooded across both Midland and 
Bay Counties. Travel is discouraged.

Some locations that will experience flooding include...
Midland, Auburn, Pinconning, Coleman, Sanford, Kawkawlin, Oil City,
Pleasant Valley, Linwood, Hope, Crump, Willard, Averill, Gordonville,
Bombay, Bay City State Recreation Area and North Bradley.

Additional rainfall amounts of up to one inch is possible in the 
warned area through 4 AM.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.

Be especially cautious at night when it is harder to recognize the
dangers of flooding.

&&

LAT...LON 4376 8460 4387 8392 4378 8390 4373 8390
      4369 8388 4364 8380 4349 8461

$$

Orow

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Detroit, MI wrote its last area forecast discussion before this flash flood warning went out at Jun 22, 9:42 PM EDT, 2 hours 19 minutes earlier.

Area forecast discussion, Jun 22, 9:42 PM EDT, 2 hours 19 minutes before
Area Forecast Discussion
National Weather Service Detroit/Pontiac MI
942 PM EDT Thu Jun 22 2017

.UPDATE...

It has been an active evening as cluster of severe thunderstorms
lifted northward through a good portion of the southern Detroit metro
area. Initial cell appeared to get mid to upper level support by
gravity wave forcing to the south of Toledo. The thunderstorm quickly
latched onto the main 850-700mb gradient of tropical moisture and
provided the perturbation to drive additional thunderstorm activity
northward along a mature outflow boundary. Overall, hi-resolution
models have done a poor job resolving this initial thunderstorm
activity within the broad anticyclonic ridging and confidence remains
lower than average. With that stated the signal points to activity
migrating northward throughout the remainder of the evening as the
main equivalent potential temperature gradient lifts northward and
merges with the synoptic scale cold front now over sections of
northern Lower Michigan.

Uncertainty remains high with specifics, but expectations are for
shower and thunderstorm activity to become more organized over the
northern cwa, north of I 69 primarily between 02-09Z tonight.
Activity should then transition south again, south of the I 69
corridor between 09-14Z Friday morning. Severe threat appears to be
waning as model soundings show loss of diurnal heating significantly
compromising lower level lapse rates. One factors in current
activity overturning the air mass, and confidence increases that high
static stability will exist through a deep layer between 2.0 and 9.0
kft agl. Current SPC RAP based shows just a pocket of MLCAPES of
between 1000-1250 J/KG where current thunderstorms reside. Expecting
this instability to lessen considerably during the next hour or two
to around 500 J/KG for the course of the overnight. Deep layer shear,
particularly closer to the front across the north will remain good
enough for storm organization so will continue to monitor. However,
signs point to the severe threat lowering considerably. The main item
to watch for is heavy rain potential with training of elevated
thunderstorm activity. Right now it appears best potential for this
heavy rainfall will be north of I 69.

Inherited grids are in reasonably good shape and little changes are
anticipated.

&&

.PREV DISCUSSION...
Issued at 811 PM EDT Thu Jun 22 2017

AVIATION...

Cluster of severe thunderstorm activity lifting northward through
Detroit is being forced along the lead gradient of 850-700mb
tropical moisture. The thunderstorm activity will continue for the
first hour or two at Detroit terminals before lifting northward with
time tonight. There is a high amount of uncertainty with how tonight
will play out. Hi resolution guidance this afternoon missed
completely on this warm sector thunderstorm development within
overwhelmingly anticyclonic flow trajectories. The idea right now is
that tstorm activity should transition northward to possibly between
the I 69 corridor to Tri Cities sometime after 02-03Z this evening.
This activity should then continue (expected to be elevated and
weaker) throughout much of the night along a slowly sagging cold
front.

Shower and tstorm potential will then pick up towards daybreak again
around the Detroit Metro area before transitioning southward over
portions of Ohio by late morning Friday.

//DTW THRESHOLD PROBABILITIES...

* High for thundestorms early at start of period, low for much of
  tonight and medium for 09-13Z Friday.

* High confidence in ceilings aob 5kft tonight into Friday Morning.

PREV DISCUSSION...
Issued at 353 PM EDT Thu Jun 22 2017

DISCUSSION...

Warm and humid southwest flow will be firmly established over lower
Michigan during late afternoon through tonight. Temperatures will
come down from highs near 90 and heat index in the mid 90s but it
will remain warm and muggy through the night. This will leave
convective trends as the main concern beginning with scattered late
day/early evening development followed by storms arriving from the
Midwest frontal system during the night into Friday morning. Passage
of the front through SE Michigan by early to mid Friday afternoon
will then bring cooler and less humid air into the region for the
weekend.

Afternoon satellite imagery and hourly mesoanalysis/surface
observations indicate warmer and more humid air moving in through
the boundary layer in southwest flow over the region. This is
occuring under a relative theta-e minimum that is a result of both
warmer air moving in aloft that is not quite as moist and possibly
some subsidence trailing morning convective activity. The warmer air
is at least temporarily capping off additional shower/storm
development through peak heating. There is also observational
evidence of deeper moisture moving in from the Ohio valley
associated with the northern fringe of TD Cindy. It is this moisture
surge that is shown to produce late afternoon/early evening
convection over northern OH/IN developing into lower Michigan during
the evening. This activity will occur ahead of the convection
upstream over the Midwest that is being forced along and ahead of
the cold front/outflow combination and which is expected to progress
eastward into SE Michigan during the night. Both rounds of storms
will share a similar near storm environment. Model derived ML CAPE
and shear projections best supported by observations are in the
range of 1000-1500 J/kg along with marginal bulk shear around 30
knots. This combination will be capable of some multicell structures
with otherwise moderate mid level wind speed that could produce some
near severe wind gusts in line with the borderline slight/marginal
SPC outlook that covers SE Michigan. Locally heavy rainfall will
likely turn out to be the main concern as PW ramps up to near 2
inches overnight. Individual convective cells will be moving quickly
enough but there will be a tendency for some training lines that
will have localized potential for flooding of prone areas.

Numerous to widespread showers/storms that spread into the region
overnight will tend to break up as they will be ahead of the surface
front and upper level wave toward Friday morning. As this convection
continues to dissipate during the morning, there will be another
narrow window of opportunity for new development along the cold
front before peak heating and before it boundary exits SE Michigan
during early to mid afternoon. Passage of the front will then open
the door on cooler and less humid air Friday night into Saturday.
Some weak instability showers will be possible Saturday afternoon
and evening but the large scale pattern does not look very
supportive. Neutral southwest flow aloft downstream of the main
upper trough and a featureless westerly low level flow might support
isolated to scattered coverage of light showers during peak heating.

The region will remain in longwave troughing to close out the
weekend and into the beginning of next week.  This will allow for
chances for unsettled weather through this time period before things
start to dry out by the middle of the week.  Longwave ridging starts
to build in on Tuesday as surface high pressure takes control over
the Great Lakes region.  As far as temperatures are concerned, highs
will be noticeably cooler on Sunday and Monday as highs hold around
70 degrees.  Temps then rebound back towards the upper 70s though
the end of the extended forecast period.

MARINE...

Warm and moist southerly flow this afternoon, but topping out around
20 knots for the most part. Scattered showers and thunderstorms
around late today and this evening, with more solid line of showers
and embedded thunderstorms later tonight with cold front, which will
pass through the Central Great Lakes tomorrow. Winds will shift to
the west-northwest behind the front and remain from that general
direction through the weekend with wind speeds under 20 knots. An
unseasonably cold airmass this weekend will bring the chance for
light showers across most of Lake Huron.

HYDROLOGY...

An influx of moisture will trigger scattered showers and
thunderstorms late today and this evening, with more widespread
shower and thunder activity with cold front late tonight into early
tomorrow morning. All told, localized rainfall amounts may reach an
inch or more, especially from around Flint on north into the Saginaw
Valley, where storms expected to arrive earlier and are able to
utilize the waning daytime instability. Urban and small stream
flooding will be possible with the stronger activity.

&&

.DTX WATCHES/WARNINGS/ADVISORIES...
MI...NONE.
Lake Huron...NONE.
Lake St Clair...NONE.
Michigan waters of Lake Erie...NONE.
&&

UPDATE.......CB
AVIATION.....CB
DISCUSSION...BT/SP
MARINE.......SF
HYDROLOGY....SF

You can obtain your latest National Weather Service forecasts online
at www.weather.gov/detroit.
Hazardous weather outlook, Jun 22, 4:45 PM EDT, 7 hours 16 minutes before
Hazardous Weather Outlook
National Weather Service Detroit/Pontiac MI
445 PM EDT Thu Jun 22 2017

MIZ047>049-053>055-060>063-068>070-075-076-082-083-230900-
Midland-Bay-Huron-Saginaw-Tuscola-Sanilac-Shiawassee-Genesee-Lapeer-
St. Clair-Livingston-Oakland-Macomb-Washtenaw-Wayne-Lenawee-Monroe-
445 PM EDT Thu Jun 22 2017

This hazardous weather outlook is for southeast Michigan.

.DAY ONE...Tonight

Thunderstorms remain possible tonight along and ahead of a cold
front moving through the Great Lakes. Scattered storms developing
over southwest lower Michigan during the evening are expected to
move into southeast Michigan before midnight, mainly affecting the
Tri Cities and northern Thumb. Storms along a cold front over the
western Great Lakes will then arrive in the area overnight and
spread into the Detroit area toward sunrise. There is a slight risk
of severe weather with the strongest storms, mainly in the form of
60 mph damaging wind gusts. Heavy rainfall and localized flooding
will also be a main hazard as storm motion will be southwest to
northeast at 30 mph while lines of storms will move more slowly.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday

A cold front will finish passing through southeast Michigan Friday
morning. Thunderstorms are possible but severe weather is not
anticipated.

Chances of thunderstorms will also exist Sunday through Wednesday,
mainly in the afternoon hours.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not anticipated at this time.

LCZ460-LEZ444-LHZ361>363-421-422-441>443-462>464-230900-
Lake St Clair-
Michigan Waters of Lake Erie from Detroit River to North Cape MI-
Lake Huron from 5NM east of Mackinac Bridge to Presque Isle Lt
beyond 5 NM off shore-
Lake Huron from Presque Isle Light to Sturgeon Point MI beyond 5NM
off shore-
Lake Huron from Sturgeon Point to Alabaster MI beyond 5NM off shore-
Outer Saginaw Bay SW of Alabaster to Port Austin MI to Inner Saginaw
Bay-Inner Saginaw Bay SW of Point Au Gres to Bay Port MI-
Port Austin to Harbor Beach MI-Harbor Beach to Port Sanilac MI-
Port Sanilac to Port Huron MI-
Lake Huron from Port Austin to Harbor Beach beyond 5NM Off Shore-
Lake Huron from Harbor Beach to Port Sanilac beyond 5NM Off Shore-
Lake Huron from Port Sanilac to Port Huron beyond 5NM Off Shore-
445 PM EDT Thu Jun 22 2017

This hazardous weather outlook is for portions of Lake Erie, Lake
Huron and Lake St Clair.

.DAY ONE...Tonight

Thunderstorms remain possible tonight along and ahead of a cold
front moving through the Great Lakes. Scattered to numerous coverage
of storms is generally expected to migrate from northwest to
southeast across marine areas during the night. There is a slight
risk of severe weather with the strongest storms, mainly in the form
of 50 knot wind gusts as storms move southwest to northeast at 25
knots.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday

A cold front will finish passing through southern marine areas
Friday morning. Thunderstorms are possible but severe weather is not
anticipated.

Chances of thunderstorms will also exist Sunday through Wednesday,
mainly in the afternoon hours.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not anticipated at this time.

You can obtain your latest National Weather Service forecasts online
at www.weather.gov/detroit.

BT

In the hours before

Local storm report, Jun 22, 9:11 PM EDT, 2 hours 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI
911 PM EDT THU JUN 22 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0712 PM     TSTM WND DMG     CARLETON                42.06N 83.39W
06/22/2017                   MONROE             MI   PUBLIC

            NUMEROUS TREES AND POWER LINES DOWN

0718 PM     TSTM WND DMG     5 SSW SALINE            42.11N 83.80W
06/22/2017                   WASHTENAW          MI   PUBLIC

            MULTIPLE POWER OUTAGES IN THE AREA

&&

SP
Special weather statement, Jun 22, 9:25 PM EDT, 2 hours 36 minutes before
Special Weather Statement
National Weather Service Detroit/Pontiac MI
925 PM EDT THU JUN 22 2017

MIZ047-048-053-230230-
Bay-Saginaw-Midland-
925 PM EDT THU JUN 22 2017

...STRONG THUNDERSTORMS WILL AFFECT BAY...SAGINAW AND MIDLAND
COUNTIES...

At 923 PM EDT, a strong thunderstorm was located near Midland,
moving northeast at 35 mph and additional storms were located near
Mount Pleasant.

Heavy downpours and winds in excess of 30 mph are possible the
storms.

Locations impacted include...
Saginaw, Midland, Bay City, Frankenmuth, Chesaning, Auburn, St.
Charles, Birch Run, Pinconning, Coleman, Sanford, Freeland,
Kawkawlin, Essexville, Edenville, Zilwaukee, Bentley, Merrill, Oakley
and Bridgeport.

Torrential rainfall is also occurring, and may cause localized
flooding. Do not drive your vehicle through flooded roadways.

LAT...LON 4381 8461 4383 8417 4400 8417 4400 8405
      4391 8404 4391 8391 4374 8391 4368 8386
      4366 8389 4362 8374 4360 8370 4322 8370
      4322 8393 4313 8393 4313 8436 4347 8437
      4347 8461
TIME...MOT...LOC 0123Z 237DEG 31KT 4356 8422

BT
Local storm report, Jun 22, 9:40 PM EDT, 2 hours 21 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI
940 PM EDT THU JUN 22 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0755 PM     TSTM WND DMG     5 N ROMULUS             42.30N 83.35W
06/22/2017                   WAYNE              MI   TRAINED SPOTTER

            GAS STATION SIGN BLOWN OUT OF FRAME, DEBRIS IN ROADWAY
            AND STANDING WATER ACROSS THE INTERSECTION... CORRECTION
            MADE TO EVENT TIME

&&

SP
Local storm report, Jun 22, 9:46 PM EDT, 2 hours 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI
946 PM EDT THU JUN 22 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0755 PM     TSTM WND DMG     5 ESE CANTON            42.28N 83.38W
06/22/2017                   WAYNE              MI   TRAINED SPOTTER

            8.5 INCH TREE LIMB DOWN, WATER COVERING ROADWAY AND
            MULTIPLE POWER LINES DOWN

0846 PM     TSTM WND DMG     4 S WEST BLOOMFIELD     42.51N 83.38W
06/22/2017                   OAKLAND            MI   PUBLIC

            NUMEROUS POWER OUTAGES REPORTED AROUND THE AREA

&&

SP
Special weather statement, Jun 22, 10:23 PM EDT, 1 hour 38 minutes before
Special Weather Statement
National Weather Service Detroit/Pontiac MI
1023 PM EDT THU JUN 22 2017

MIZ055-230300-
Sanilac-
1023 PM EDT THU JUN 22 2017

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT SANILAC COUNTY...

At 1022 PM EDT, radar indicated strong thunderstorms were located
along a line extending from near Marlette to near Peck to 7 miles
south of Croswell. Movement was northeast at 35 mph.

Heavy rainfall and winds near 40 mph are likely with these storms.

These storms will be near...
  Croswell, Carsonville and Applegate around 1035 PM EDT.
  Lexington around 1040 PM EDT.
  Port Sanilac around 1045 PM EDT.
  Sandusky and Argyle around 1050 PM EDT.
  Deckerville around 1100 PM EDT.

Other locations impacted by these storms include Birch Beach,
McGregor, Amador, Snover, Elmer, Juhl, Tyre, Decker, Palms and
Watertown.

Torrential rainfall is also occurring with these storms, and may
cause localized flooding. Do not drive your vehicle through flooded
roadways.

LAT...LON 4317 8252 4316 8271 4328 8278 4333 8310
      4351 8311 4368 8295 4369 8261 4371 8261
      4370 8257 4319 8247
TIME...MOT...LOC 0222Z 227DEG 28KT 4337 8312 4331 8274 4317 8266

BT
Local storm report, Jun 22, 10:54 PM EDT, 1 hour 7 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI
1054 PM EDT THU JUN 22 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0638 PM     TSTM WND DMG     2 SSW OTTAWA LAKE       41.73N 83.77W
06/22/2017                   LENAWEE            MI   PUBLIC

            NUMEROUS POWER OUTAGES REPORTED

0647 PM     TSTM WND DMG     3 W MONROE              41.91N 83.44W
06/22/2017                   MONROE             MI   TRAINED SPOTTER

            MULTIPLE TREES DOWN

0647 PM     TSTM WND DMG     2 W MONROE              41.92N 83.43W
06/22/2017                   MONROE             MI   PUBLIC

            NUMEROUS POWER OUTAGES REPORTED

0655 PM     TSTM WND DMG     1 N TECUMSEH            42.03N 83.95W
06/22/2017                   LENAWEE            MI   911 CALL CENTER

            MULTIPLE TREES DOWN AROUND THE TECUMSEH AREA

0710 PM     TSTM WND DMG     6 NNW DUNDEE            42.03N 83.70W
06/22/2017                   MONROE             MI   TRAINED SPOTTER

            LARGE TREE BRANCHES DOWN PARTIALLY BLOCKING ROADWAY

0712 PM     TSTM WND DMG     CARLETON                42.06N 83.39W
06/22/2017                   MONROE             MI   PUBLIC

            NUMEROUS TREES AND POWER LINES DOWN

0718 PM     TSTM WND DMG     5 SSW SALINE            42.11N 83.80W
06/22/2017                   WASHTENAW          MI   PUBLIC

            MULTIPLE POWER OUTAGES IN THE AREA

0726 PM     TSTM WND DMG     5 W MILAN               42.08N 83.77W
06/22/2017                   WASHTENAW          MI   PUBLIC

            NUMEROUS POWER OUTAGES REPORTED

0744 PM     TSTM WND DMG     3 SE ROMULUS            42.20N 83.31W
06/22/2017                   WAYNE              MI   PUBLIC

            NUMEROUS POWER OUTAGES REPORTED

0755 PM     TSTM WND DMG     5 N ROMULUS             42.30N 83.35W
06/22/2017                   WAYNE              MI   TRAINED SPOTTER

            GAS STATION SIGN BLOWN OUT OF FRAME, DEBRIS IN ROADWAY
            AND STANDING WATER ACROSS THE INTERSECTION... CORRECTION
            MADE TO EVENT TIME

0755 PM     TSTM WND DMG     5 ESE CANTON            42.28N 83.38W
06/22/2017                   WAYNE              MI   TRAINED SPOTTER

            8.5 INCH TREE LIMB DOWN, WATER COVERING ROADWAY AND
            MULTIPLE POWER LINES DOWN

0756 PM     TSTM WND DMG     3 SSE LIVONIA           42.35N 83.35W
06/22/2017                   WAYNE              MI   PUBLIC

            NUMEROUS POWER OUTAGES REPORTED

0800 PM     TSTM WND GST     2 SE ST. CLAIR SHORES   42.47N 82.87W
06/22/2017  M40.00 MPH       LCZ460             MI   C-MAN STATION

0801 PM     TSTM WND DMG     2 NNW DEARBORN          42.34N 83.22W
06/22/2017                   WAYNE              MI   PUBLIC

            NUMEROUS POWER OUTAGES

0846 PM     TSTM WND DMG     4 S WEST BLOOMFIELD     42.51N 83.38W
06/22/2017                   OAKLAND            MI   PUBLIC

            NUMEROUS POWER OUTAGES REPORTED AROUND THE AREA

&&

SP

The office that day

Everything else NWS Detroit, MI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 22, 8:01 PM EDTSpecial Weather StatementDTXLivingston, Macomb, Oakland59 min
Jun 22, 8:35 PM EDTSevere Thunderstorm WarningDTXOakland43 min
Jun 22, 8:51 PM EDTAreal Flood AdvisoryDTXWayne3 hr
Jun 22, 9:07 PM EDTSpecial Weather StatementDTXMacomb53 min
Jun 22, 9:25 PM EDTSpecial Weather StatementDTXBay, Midland, Saginaw65 min
Jun 22, 10:01 PM EDTFlood WatchDTXBay, Genesee, Huron, Lapeer, Midland, Saginaw and 3 more8 hr
Jun 22, 10:23 PM EDTSpecial Weather StatementDTXSanilac37 min
Jun 22, 11:38 PM EDTAreal Flood AdvisoryDTXMidland3 hr
Jun 23, 2:13 AM EDTAreal Flood WarningDTXHuron6 hr
Jun 23, 2:59 AM EDTAreal Flood WarningDTXBay, Midland6 hr
Jun 23, 7:55 AM EDTRiver Flood WarningDTXMidland, Saginaw4 days
Jun 23, 9:08 AM EDTAreal Flood WarningDTXBay, Midland24 hr
Jun 23, 10:56 AM EDTRiver Flood WarningDTXBay, Saginaw5 days

Nearby

Flash Flood Warnings in Michigan, 2017Every flash flood warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.